# SDR CALA2023011000081

- Difficulty date: January 10, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 69,946 hours, 25,318 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Sensor
- Part number: NA
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOSE GEAR INDICATES DOWN AFTER T/O. QRH DONE. DIVERTING TO IAH. REMOVED AND REPLACED NOSE LANDING GEAR DOWN POSITION SENSOR S853. OPS CHECK NORMAL.
